# SDR QR9R2025013000002

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1872415
- Aircraft time: 3,753 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPER WILL NOT STAY IN PLACE CENTERED. WIPER FELL FULL LEFT OR RIGHT 4 TIMES DURING FLIGHT AND HAD TO BE RESET TO CENTER. REMOVED AND REPLACED WIPER MOTOR IAW AMM 30-40-00, 4-4.
